Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online
Ask a Urologist   »  

Does COPD and panic attacks causes urinary incontinence?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
I feel like I have to go to the bathroom all the time. I have started to wear depends. I have COPD, on oxygen and also take Xanax for panic attacks. Would COPD and panic attacks be causes of urinating more frequently. I am doing research to about lifting of bladder. I am a 65 yr old female Thanks.
Posted Tue, 25 Feb 2014 in Urinary and Bladder Problems
Answered by Dr. Indu Kumar 58 minutes later
Brief Answer: You need proper clinical exam and investigations. Detailed Answer: Hello XXXX Thanks for writing back Increased frequency of urination may be due to many reasons. It may be due to Detrusor instability,UTI,Cystitis,Diabetes mellitus,Bladder dysfunction,Bladder tumours etc. You need proper clinical examination and investigations.Investigations include routine hemogram,RBS,LFT,RFT,Ultrasound of abdomen,Urine RE/ME,Serum calcium level etc.Further investigations like CT scan,Bladder flow study,Cystoscopy can be done if needed. Proper treatment depend upon underlying cause.You may need some bladder training,anticholinergic drugs etc. Your problem is not related to COPD and panic attack. You should consult urologist. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor